# SDR DALA2015020500916

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM VISUAL INSPECTION ON AREA AND FOUND CRACK ON  SECTION CONNECTION LOCATED ON FRAME 68 AND STR 23L AFT PAX CABIN.  REPLACED SECTION CONNECTION LOCATED ON FR 68 AND STR 23L AFT PAX  CABIN IAW SRM 51-72-11 AND DWG D53470150.
